Alert archive / Nebraska / Wind Advisories in 2018

Wind Advisory 6, NWS Omaha, NE

April 2, 201818 counties in Nebraska; 7 counties in Iowa

NWS Omaha, NE issued this wind advisory at Apr 2, 2018, 3:42 PM CDT for 18 counties in Nebraska; 7 counties in Iowa. It took effect at Apr 3, 2018, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2018, 3:42 PM CDT (20:42 UTC)
In effect from
Apr 3, 2018, 10:00 AM CDT
Expired
Apr 3, 2018, 8:00 PM CDT
In force
10 hr
Issued by
NWS Omaha, NE
All 25 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Boone County, NE, Butler County, NE, Cass County, NE, Colfax County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Otoe County, NE, Pawnee County, NE, Platte County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 32 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2018-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2018-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

398 
WWUS73 KOAX 022042
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
342 PM CDT Mon Apr 2 2018

NEZ043>045-050>053-065>068-078-088>090-092-030445-
/O.NEW.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/
Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-
Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Pawnee-
Including the cities of Schuyler, Fremont, Blair, David City, 
Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, 
Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, 
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, 
and Table Rock
342 PM CDT Mon Apr 2 2018

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT TUESDAY...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect from 10 AM to 8 PM CDT Tuesday. 

* TIMING...Tuesday morning through Tuesday afternoon.

* WINDS...Northwest winds increasing to 25 to 35 mph with gusts 
  to 45 mph.

* IMPACTS...Travel may become difficult for high profile or 
  lightweight vehicles. Any loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Zapotocny
7 follow-up statements
361 
WWUS73 KOAX 030253
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
953 PM CDT Mon Apr 2 2018

NEZ043>045-050>053-065>068-078-088>090-092-031100-
/O.CON.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/
Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-
Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Pawnee-
Including the cities of Schuyler, Fremont, Blair, David City, 
Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, 
Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, 
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, 
and Table Rock
953 PM CDT Mon Apr 2 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
TUESDAY...

* TIMING...Tuesday morning through Tuesday afternoon.

* WINDS...Northwest winds increasing to 25 to 35 mph with gusts 
  to 45 mph. 

* IMPACTS...Travel may become difficult for high profile or 
  lightweight vehicles. Any loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
505 
WWUS73 KOAX 030843
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
343 AM CDT Tue Apr 3 2018


IAZ055-056-069-079-080-090-091-031645-
/O.EXA.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/
Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-
Including the cities of Missouri Valley, Woodbine, Logan, Dunlap,
Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, and Shenandoah
343 AM CDT Tue Apr 3 2018

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect from 10 AM this morning to 8 PM CDT
this evening. 

* TIMING...Tuesday morning through Tuesday afternoon.

* WINDS...Northwest winds increasing to 25 to 35 mph with gusts 
  to 45 mph. 

* IMPACTS...Travel may become difficult for high profile or 
  lightweight vehicles. Any loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ043>045-050>053-065>068-078-088>090-092-031645-
/O.CON.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/
Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-
Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Pawnee-
Including the cities of Schuyler, Fremont, Blair, David City, 
Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, 
Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, 
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, 
and Table Rock
343 AM CDT Tue Apr 3 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM CDT THIS EVENING...

* TIMING...Tuesday morning through Tuesday afternoon.

* WINDS...Northwest winds increasing to 25 to 35 mph with gusts 
  to 45 mph. 

* IMPACTS...Travel may become difficult for high profile or 
  lightweight vehicles. Any loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
188 
WWUS73 KOAX 031210
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
710 AM CDT Tue Apr 3 2018



IAZ055-056-069-079-090-NEZ043>045-050>053-065>068-078-031315-
/O.CAN.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/
Harrison-Shelby-Pottawattamie-Mills-Fremont-Colfax-Dodge-
Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-
Otoe-Saline-
Including the cities of Missouri Valley, Woodbine, Logan, Dunlap,
Harlan, Council Bluffs, Glenwood, Sidney, Hamburg, Tabor, 
Farragut, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, 
Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, 
Lincoln, Plattsmouth, Nebraska City, Crete, and Wilber
710 AM CDT Tue Apr 3 2018

...WIND ADVISORY REPLACED BY WINTER WEATHER ADVISORY...

The National Weather Service in Omaha/Valley has converted the
wind advisory to a winter weather advisory due to freezing drizzle
in the morning and areas of snow late morning and early afternoon.

Northwest winds are still forecast to increase in to the 25 to 35
mph range with gusts to 45 mph from late morning through the
afternoon.

$$

IAZ080-091-NEZ088>090-092-032015-
/O.CON.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/
Montgomery-Page-Jefferson-Gage-Johnson-Pawnee-
Including the cities of Red Oak, Clarinda, Shenandoah, Fairbury, 
Beatrice, Tecumseh, Sterling, Pawnee City, and Table Rock
710 AM CDT Tue Apr 3 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...Tuesday morning through Tuesday afternoon.

* WINDS...Northwest winds increasing to 25 to 35 mph with gusts 
  to 45 mph. 

* IMPACTS...Travel may become difficult for high profile or 
  lightweight vehicles. Any loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
176 
WWUS73 KOAX 031512
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1012 AM CDT Tue Apr 3 2018

NEZ030-042>044-050-051-065-066-078-032315-
/O.EXA.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/
Boone-Platte-Colfax-Dodge-Butler-Saunders-Seward-Lancaster-Saline-
Including the cities of Albion, St. Edward, Columbus, Schuyler, 
Fremont, David City, Wahoo, Ashland, Yutan, Seward, Milford, 
Lincoln, Crete, and Wilber
1012 AM CDT Tue Apr 3 2018

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect until 8 PM CDT this evening. 

* TIMING...Tuesday morning through Tuesday afternoon.

* WINDS...Northwest winds increasing to 25 to 35 mph with gusts 
  to 45 mph. 

* IMPACTS...Travel may become difficult for high profile or 
  lightweight vehicles. Any loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

IAZ080-091-NEZ088>090-092-032315-
/O.CON.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/
Montgomery-Page-Jefferson-Gage-Johnson-Pawnee-
Including the cities of Red Oak, Clarinda, Shenandoah, Fairbury, 
Beatrice, Tecumseh, Sterling, Pawnee City, and Table Rock
1012 AM CDT Tue Apr 3 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...Tuesday morning through Tuesday afternoon.

* WINDS...Northwest winds increasing to 25 to 35 mph with gusts 
  to 45 mph. 

* IMPACTS...Travel may become difficult for high profile or 
  lightweight vehicles. Any loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
301 
WWUS73 KOAX 031623
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1123 AM CDT Tue Apr 3 2018

IAZ069-079-090-NEZ045-052-053-067-068-040030-
/O.EXA.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/
Pottawattamie-Mills-Fremont-Washington-Douglas-Sarpy-Cass-Otoe-
Including the cities of Council Bluffs, Glenwood, Sidney, 
Hamburg, Tabor, Farragut, Blair, Omaha, Bellevue, Papillion, 
La Vista, Plattsmouth, and Nebraska City
1123 AM CDT Tue Apr 3 2018

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect until 8 PM CDT this evening. 

* TIMING...Tuesday morning through Tuesday afternoon.

* WINDS...Northwest winds increasing to 25 to 35 mph with gusts 
  to 45 mph. 

* IMPACTS...Travel may become difficult for high profile or 
  lightweight vehicles. Any loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

IAZ080-091-NEZ030-042>044-050-051-065-066-078-088>090-092-040030-
/O.CON.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/
Montgomery-Page-Boone-Platte-Colfax-Dodge-Butler-Saunders-Seward-
Lancaster-Saline-Jefferson-Gage-Johnson-Pawnee-
Including the cities of Red Oak, Clarinda, Shenandoah, Albion, 
St. Edward, Columbus, Schuyler, Fremont, David City, Wahoo, 
Ashland, Yutan, Seward, Milford, Lincoln, Crete, Wilber, 
Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, 
and Table Rock
1123 AM CDT Tue Apr 3 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...Tuesday morning through Tuesday afternoon.

* WINDS...Northwest winds increasing to 25 to 35 mph with gusts 
  to 45 mph. 

* IMPACTS...Travel may become difficult for high profile or 
  lightweight vehicles. Any loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
398 
WWUS73 KOAX 032048
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
348 PM CDT Tue Apr 3 2018

IAZ069-079-080-090-091-NEZ030-042>045-050>053-065>068-078-088>090-
092-040100-
/O.CON.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/
Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Platte-Colfax-
Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-
Cass-Otoe-Saline-Jefferson-Gage-Johnson-Pawnee-
Including the cities of Council Bluffs, Glenwood, Red Oak, 
Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, 
St. Edward, Columbus, Schuyler, Fremont, Blair, David City, 
Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, 
Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, 
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, 
and Table Rock
348 PM CDT Tue Apr 3 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...This afternoon, decreasing early this evening.

* WINDS...Northwest winds 25 to 35 mph with gusts to 45 mph. 

* IMPACTS...Travel may be difficult for high profile or 
  lightweight vehicles. Any loose items may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Zapotocny
341 
WWUS73 KOAX 040046
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
746 PM CDT Tue Apr 3 2018

IAZ069-079-080-090-091-NEZ030-042>045-050>053-065>068-078-088>090-
092-040200-
/O.EXP.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/
Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Platte-Colfax-
Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-
Cass-Otoe-Saline-Jefferson-Gage-Johnson-Pawnee-
Including the cities of Council Bluffs, Glenwood, Red Oak, 
Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, 
St. Edward, Columbus, Schuyler, Fremont, Blair, David City, 
Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, 
Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, 
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, 
and Table Rock
746 PM CDT Tue Apr 3 2018

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Winds will continue to diminish therefore the wind advisory will
be allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 2, 12:33 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Apr 2, 12:33 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1233 PM CDT Mon Apr 2 2018

.SHORT TERM...(Today through Tuesday Night)
Issued at 332 AM CDT Mon Apr 2 2018

Temperatures plummeted across snow covered areas overnight as
skies cleared. Lows reached the lower teens across far southeast
Nebraska and southwest Iowa. Isentropic lift across the northern
third of the CWA could bring a glancing blow of light snow or
flurries to the area this morning, however the more substantial
moisture looks to remain across eastern South Dakota and
northwestern Iowa. Otherwise, dry weather will prevail today as
southerly flow at the surface allows temperatures to rebound back
into the upper 30s and lower 40s this afternoon. It could become
fairly breezy today as the pressure gradient steepens in response
to a strengthening surface low to our west. Wind speeds will
increase to 15-20kts with gusts up to around 25kts possible late
this morning.

Another shortwave will advance through the region, as the surface
low progresses through western Kansas Monday night, bringing our
next chance for precipitation.  Initially, anticipate rain to fall
across northeastern Nebraska Monday evening and into Monday night.
Rain will change to snow, in the early hours of Tuesday morning, as
winds swing around to the north and colder air advances into the
region.  A wintry mix of precipitation may be possible briefly as
the change over from rain to snow occurs, but little to no ice
accumulation is expected. Further south, thunder seems less likely
than previously  Models continue to disagree on snowfall totals.
anticipated as stronger instability remains well to the southeast of
the forecast area. Models continue to disagree on snowfall totals.
For now it appears as though 1-4" will be possible along and north
of a line from Elgin, NE to Soldier, IA. Locally higher amounts will
be possible, especially further north, in Knox and Cedar counties.
Gusty winds could also create problems Tuesday, as northerly gusts
blow at 30-35kts.

.LONG TERM...(Wednesday through Sunday)
Issued at 332 AM CDT Mon Apr 2 2018

High pressure builds in behind the storm system by Wednesday,
creating for quiet weather conditions through Thursday. The active
pattern picks up again Thursday night through Friday with another
round of rain/snow possible. This will be followed by another
disturbance impacting the area next weekend. Temperatures will
remain fairly cool with lows in the 20s and 30s, and highs
generally in the 40s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1229 PM CDT Mon Apr 2 2018

Fairly complicated forecast with MVFR ceilings dropping to IFR and
LIFR through the period. Wintry precipitation developing at all
three TAF sites, as early as 07-09z at KOFK, which could begin as
freezing rain, then transition to snow. Precip chances at
KLNK/KOMA begin 10-14z, which could be sleet or rain, but
transitioning to snow by 14z. Southeast winds 15 to 25 knots at
TAF issuance, but becoming lighter and northeast this afternoon,
then eventually to the northwest and 20 to 35 knots by 13-17z.
Could see very minor icing at KOFK of a hundredth or two, then
snowfall of an inch or two. Snow/sleet amounts at KLNK/KOMA likely
less than one half inch.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

SHORT TERM...KG
LONG TERM...KG
AVIATION...DeWald
Hazardous weather outlook, Apr 2, 11:57 AM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
1157 AM CDT Mon Apr 2 2018

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-030700-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
1157 AM CDT Mon Apr 2 2018

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

A wintry mix of rain or freezing rain could develop in northeast
Nebraska this evening, then changing over to snow by midnight and
beyond. The rain and snow mix could reach as far south as
Interstate 80 by daybreak Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Snow will continue north of Interstate 80 into Tuesday afternoon,
with a rain and snow mixture along and south. Winds become
northwest during this time, and increase to 20 to 30 mph, with
some gusts up to 40 mph possible, which could create areas of
blowing snow in northeast Nebraska. Precipitation tapers off later
Tuesday afternoon. At this time, snowfall amounts are expected to
be around 1 to 4 inches along and north of a line from Albion, NE
to Onawa, IA. Locally higher amounts will be possible further
north, in Knox and Cedar counties near the South Dakota border.
Little to no accumulation is expected along and south of
Interstate 80.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

DeWald

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:39 PM CDTWinter Weather AdvisoryOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 18 more27 hr

Nearby

Wind Advisories in Nebraska, 2018Wind Advisories in Iowa, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.